# SDR CALA2019042600644

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 65,465 hours, 23,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A53299
- Condition: Cracked
- Location: Bs 177-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INTERIM REPAIR AT FUSELAGE SKIN BETWEEN STA 177 & STA 196 AND STR 24L PER UNITED EC/RA 5331-02361. ON OR BEFORE THE A IRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF EC/RA 5331-02361. PLANNING TO CONTACT E NGINEERING AFTER 48,000 CYCLES BUT BEFORE 49,000 CYCLES FOR INSP ECTION REQUIREMENTS. ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN BETWEEN STA 117 & S TA 196 AND STR 24L PER UNITED EC/RA 5331-02361. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF EC/RA 5331-02361. PLANNING TO CONTAC T ENGINEERING AFTER 48,000 CYCLES BUT BEFORE 49,000 CYCLES FOR I NSPECTION REQUIREMENTS. DIP 53-DIP REF 7409657 FOR THIS DIP L/P OPENED IN ERROR. REF L/P 7409657 FOR THIS DIP.
